Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taken Ampicillin for sore throat. Swollen and tender testicles, swollen lips

Hi my husband is 28 an woke up the other morning with the sore throat . Trying to self medicate he took Ampicillin 500mg. His sore throat went away the next day he woke up to his testicles swollen & tender. So he continues the ampicillin. Now this morning he has woken up to his top lip swollen, with no swelling in His testicle or sore throat!! Please Help!!
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Shel,

Please visit the doctor. The symptoms mentioned by you indicate that your husband is experiencing an allergic reaction. Whether it is the medication or any food that he consumed will need to be diagnosed. Since medications commonly are prone to allergic reactions, you need to be cautious when taking them.

You will need an antihistamine (levo-cetrizine, cetrizine) to control the allergic reaction.

I suggest you visit you physician ASAP and a personal request - do not self medicate.

Take care
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor